List of citations in Numdam for : Torsion algebraic cycles and a theorem of Roitman

Compositio Mathematica, Volume 39 (1979) no. 1, p. 107-127

Kahn, Bruno

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 6, p. 977-1002

Schoen, Chad

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 1, p. 1-50


Suwa, Noriyuki

Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 1, p. 69-101


Bloch, S.; Murre, J. P.

Compositio Mathematica, Volume 39 (1979) no. 1, p. 47-105